# SDR N6WA20100604

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 4,864 hours, 3,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY LIGHTED EXIT SIGN INOP.    FOUND LOOSE CONNECTION AT EMERGENCY LIGHT ASSY. TEST EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECK GOOD.
